# SDR LR7A2024032803389

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 2024T30016
- Condition: Dented
- Location: Rh
- Component: Aileron, Lkheed
- Component part number: 3850193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5712, FOUND RH AILERON UPPER SKIN DENTED AT FS616, AS21.1R, WL279. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-11.    NR# 1001086447.	  / PSE# 57-50-21, AD 2012-06-09
